About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 514174, 7 pages
http://dx.doi.org/10.1155/2013/514174
Research Article

A Generalization of Lacunary Equistatistical Convergence of Positive Linear Operators

Department of Mathematics, Faculty of Arts and Sciences, Bulent Ecevit University, 67100 Zonguldak, Turkey

Received 25 January 2013; Revised 17 April 2013; Accepted 18 April 2013

Academic Editor: Adem Kılıçman

Copyright © 2013 Yusuf Kaya and Nazmiye Gönül. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we consider some analogs of the Korovkin approximation theorem via lacunary equistatistical convergence. In particular we study lacunary equi-statistical convergence of approximating operators on spaces, the spaces of all real valued continuous functions dened on and satisfying some special conditions.